# SDR SWAA2020042730145

- Difficulty date: March 11, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RIGHT CREASE BEAM INNER CHORD STA 616+12' TO 639+4' RBL64 WL208 HAS CORROSION ON UPPER SURFACE AROUND FASTENERS / PASSENEGER CABIN RIGHT CREASE BEAM INNER CHORD WITH CORROSION ON UPPER SURFACE AROUND FASTENERS STA 616+12' TO 639+4' WL 208 RBL 64; NO ALLOWABLE LIMITS IAW SRM 53-40-13-1A-1 STEP 1 C (2). VERIFIED MATERIAL FOR FABRICATION OF NEW CHORD ANGLE IAW BOEING DWG 144A5901-60 REV A. FABRICATED NEW INNER CHORD ANGLE IAW BOEING DWG 144A5901 REV A. FABRICATED NEW INNER CHORD ANGLE IAW BOEING DWG 144A501 REV A AND DWG 144A5910 REV C. TREATED; PRIMED AND INSTALLED NEW INNER CHORD ANGLE FROM STA 616+12 TO STA 673 IAW SRM 51-40-02-0G-0 & BOEING DWG 144A5901 REV A INFO ONLY: PART NO 144A5910-26.
